# SDR C2XA01BT148

- Difficulty date: July 28, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N14819
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 156
- Aircraft time: 26,109 hours, 31,095 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Fitting
- Part number: S2541000700000
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YUL---CO4372, DURING 1C INSPECTION IN YUL MAINTENANCE FOUND LAVATORY ATTACHMENT BRACKET(FITTING) IN SEAT TRACK TO BE CORRODED....REMOVED AND REPLACED ATTACHMENT FITTING WITH NEW PART IAW ATR42 JIC 25-45-21-RAI-10000-014.
